# SDR DHL2003802576

- Difficulty date: December 4, 2003
- Submitted: December 18, 2003
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- Aircraft time: 81,763 hours, 30,243 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge Fitting
- Condition: Cracked
- Location: Lt Aileron
- Part time: 81,763 hours, 30,243 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 LEFT AILERON HINGE FITTING CRACK.  REMOVED NR 6 LEFT AILERON HINGE FITTING IAW MM 20-16-0 PG 208.  REFER TO JC 8-27-11-026 FOR NEW NR 6 LEFT AILERON HINGE FITTING INSTALLATION.
